X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (599) 599
triebel-lizorkin spaces (325) 325
mathematics, applied (287) 287
triebel-lizorkin space (210) 210
operators (136) 136
besov spaces (123) 123
besov space (110) 110
analysis (106) 106
mathematics, general (84) 84
42b25 (78) 78
boundedness (74) 74
besov-spaces (72) 72
42b35 (70) 70
triebel–lizorkin spaces (69) 69
46e35 (68) 68
functional analysis (66) 66
hardy-spaces (66) 66
triebel–lizorkin space (65) 65
applications of mathematics (63) 63
besov (60) 60
decomposition (58) 58
smoothness (57) 57
sobolev spaces (57) 57
inequalities (54) 54
decompositions (53) 53
classical analysis and odes (50) 50
fourier analysis (49) 49
mathematical analysis (47) 47
interpolation (44) 44
42b20 (43) 43
spaces (41) 41
function space (40) 40
triebel-lizorkin (39) 39
morrey spaces (38) 38
partial differential equations (37) 37
regularity (36) 36
approximations and expansions (35) 35
equations (35) 35
integrals (35) 35
abstract harmonic analysis (34) 34
atomic decomposition (34) 34
bmo (34) 34
embeddings (33) 33
kernels (33) 33
singular-integrals (33) 33
commutators (32) 32
variable exponent (32) 32
atom (31) 31
calderon reproducing formula (30) 30
calderón reproducing formula (30) 30
mathematics - functional analysis (30) 30
transform (29) 29
function spaces (28) 28
wavelets (28) 28
applied mathematics (27) 27
singular integrals (27) 27
well-posedness (27) 27
besov and triebel-lizorkin spaces (26) 26
molecular decompositions (26) 26
duality (25) 25
sobolev (25) 25
sobolev space (25) 25
theorems (25) 25
triebel-lizorkin空间 (25) 25
approximation (24) 24
frames (24) 24
morrey space (24) 24
domains (23) 23
lipschitz space (23) 23
mathematical functions (23) 23
lipschitz (22) 22
mathematical methods in physics (22) 22
42c40 (21) 21
mathematics - classical analysis and odes (21) 21
wavelet (21) 21
algebra (20) 20
embedding (20) 20
rough kernels (20) 20
signal, image and speech processing (20) 20
space of homogeneous type (20) 20
studies (20) 20
distributions (19) 19
maximal functions (19) 19
maximal-function (19) 19
pseudodifferential-operators (19) 19
anisotropy (18) 18
exponent (18) 18
integrability (18) 18
rough kernel (18) 18
spaces of homogeneous type (18) 18
2-microlocal besov (17) 17
analysis of pdes (17) 17
banach-spaces (17) 17
besov-lipschitz (17) 17
commutator (17) 17
entropy numbers (17) 17
fourier multipliers (17) 17
geometry (17) 17
maximal function (17) 17
muckenhoupt weights (17) 17
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (718) 718
Chinese (27) 27
French (13) 13
German (13) 13
Japanese (3) 3
Czech (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of functional analysis, ISSN 0022-1236, 2008, Volume 255, Issue 10, pp. 2760 - 2809
Let s ∈ R , τ ∈ [ 0 , ∞ ) , p ∈ ( 1 , ∞ ) and q ∈ ( 1 , ∞ ] . In this paper, we introduce a new class of function spaces F ˙ p , q s , τ ( R n... 
Triebel–Lizorkin space | Q space | Tent space | Capacity | Dual space | Calderón reproducing formula | Triebel-Lizorkin space | MATHEMATICS | THEOREMS | Calderon reproducing formula | DECOMPOSITION | Questions and answers
Journal Article
Forum mathematicum, ISSN 1435-5337, 2011, Volume 25, Issue 4, pp. - - -
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 01/2015, Volume 367, Issue 1, pp. 121 - 189
Classical and nonclassical Besov and Triebel-Lizorkin spaces with complete range of indices are developed in the general setting of Dirichlet space with a doubling measure and local scale-invariant Poincaré inequality... 
Heat kernel | Frames | Triebel-Lizorkin spaces | Besov spaces | Functional calculus | MATHEMATICS | WEIGHTED TRIEBEL-LIZORKIN | functional calculus | frames | BESOV-SPACES | HARDY-SPACES | LOCALIZED POLYNOMIAL FRAMES | OPERATORS | Probability | Mathematics
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 10/2019, Volume 293, Issue 1, pp. 221 - 258
.... The class of multipliers that we consider involves Herz spaces $$K_u^{s,t}$$ K u s , t . Plancherel’s theorem proves $$\widehat{L_s^2}=K_2^{s,2}$$ L s 2 ^ = K 2 s , 2 and we study the optimal triple... 
Fourier multipliers | Mathematics, general | Mathematics | Hörmander–Mikhlin multipliers | Triebel–Lizorkin spaces | MATHEMATICS | Triebel-Lizorkin spaces | OPERATORS | Hormander-Mikhlin multipliers
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2017, Volume 449, Issue 2, pp. 1382 - 1412
Homogeneous Besov and Triebel–Lizorkin spaces with complete set of indices are introduced in the general setting of a doubling metric measure space in the presence of a non-negative self-adjoint operator whose heat kernel... 
Heat kernel | Homogeneous spaces | Generalized polynomials | Besov spaces | Triebel–Lizorkin spaces | Distributions | MATHEMATICS | MATHEMATICS, APPLIED | Triebel-Lizorkin spaces | DECOMPOSITION | DIRICHLET SPACES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2011, Volume 377, Issue 1, pp. 392 - 405
This paper is concerned with the well-posedness of the Navier–Stokes–Nerst–Planck–Poisson system (NSNPP). Let sp=−2+n/p. We prove that the NSNPP has a unique... 
Triebel–Lizorkin space | Navier–Stokes–Nernst–Planck–Poisson system | Mild solutions | Besov space | Navier-Stokes-Nernst-Planck-Poisson system | Triebel-Lizorkin space | MATHEMATICS | MATHEMATICS, APPLIED | LONG-TIME BEHAVIOR | EQUATIONS | Fluid dynamics
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 4/2019, Volume 29, Issue 2, pp. 1571 - 1582
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 6/2019, Volume 25, Issue 3, pp. 804 - 818
We discuss generalizations of Rubio de Francia’s inequality for Triebel–Lizorkin and Besov spaces, continuing the research from Osipov (Sb Math 205(7): 1004–1023, 2014... 
Abstract Harmonic Analysis | Modulation-invariant norms | Mathematical Methods in Physics | Fourier Analysis | Signal,Image and Speech Processing | Rubio de Francia inequality | Approximations and Expansions | Mathematics | Partial Differential Equations | Besov spaces | Triebel–Lizorkin spaces | MATHEMATICS, APPLIED | Triebel-Lizorkin spaces
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 4/2018, Volume 112, Issue 2, pp. 593 - 614
...–Lizorkin spaces and Besov spaces. As applications, several corresponding estimates of maximal functions related to parametric Marcinkiewicz integrals are also presented. 
42B25 | Theoretical, Mathematical and Computational Physics | Singular integral | Parametric Marcinkiewicz integral | 42B20 | Mathematics, general | Triebel–Lizorkin space | Mathematics | Applications of Mathematics | 42B15 | Maximal function | Besov space | MATHEMATICS | SUBMANIFOLDS | MARCINKIEWICZ INTEGRALS | Triebel-Lizorkin space | SINGULAR INTEGRAL-OPERATORS | BOUNDEDNESS | KERNELS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2016, Volume 436, Issue 1, pp. 393 - 407
Journal Article
Journal of functional analysis, ISSN 0022-1236, 2019, Volume 276, Issue 5, pp. 1430 - 1478
...∞∩W˙1,d such that dφ=dψ. In the same work, Bourgain and Brezis also left as an open problem the extension of this result to the case of differential forms with coefficients in the higher order space W... 
Hodge systems | Littlewood–Paley inequalities | Approximation in critical higher-order Sobolev spaces | Triebel–Lizorkin spaces | MATHEMATICS | Triebel-Lizorkin spaces | REGULARITY | EQUATIONS | Littlewood-Paley inequalities | PROOF | BOURGAIN-BREZIS INEQUALITIES | VECTOR-FIELDS | OPERATORS | Mathematics - Classical Analysis and ODEs
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 10/2017, Volume 23, Issue 5, pp. 1062 - 1096
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 10/2018, Volume 24, Issue 5, pp. 1319 - 1339
Journal Article
STUDIA MATHEMATICA, ISSN 0039-3223, 2020, Volume 250, Issue 2, pp. 129 - 162
Pseudo-differential operators of type (1,1) and order m are continuous from F-p(s+m,q) to F-p(s,q) if s > d/min (1, p, q) - d for 0 < p < infinity, and from... 
MATHEMATICS | BOUNDEDNESS | INEQUALITIES | Triebel-Lizorkin spaces | pseudo-differential operator
Journal Article